Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Heavy bleeding, irregular, gynae cvp, symptoms of menopause

i am 47years old. i have heavy bleeding but my cycle is not regular. my doc has prescribed me gynae cvp. does it have any side-effects? 2. will i get addicted to the drug? 3. could this be a symptom of nearing menopause? 4. does it stop producing blood within me ? or does all the blood produced remain inside and doesn t come out?
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  1940
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
yeah it may be the symptoms of menopause.what your doctor has prescribed go ahead with dat ant consult him time to vl not stop blood formation or you vl nt b addicted to all depends on future symptoms if any changes otherwise no problm.all blood which is produced inside ur body is not always comng out of ur body..its waste blood which comes out in ur no need to worry much.
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor